# SDR KCSA201708091053

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N284DH
- Make and model: Boeing 767304
- Aircraft serial: 28040
- Aircraft time: 81,753 hours, 16,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1285 FRAME INNER CHORD ADJACENT TO STRINGER 20L FOUND CORROSION ON PREVIOUS BLEND.
